Journal article icon

Journal article

DESCENT VIA ISOGENY IN DIMENSION-2

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ACTA ARITHMETICA
Volume:
66
Issue:
1
Pages:
23-43
Publication date:
1994-01-01
ISSN:
0065-1036
Source identifiers:
9466
Pubs id:
pubs:9466
UUID:
uuid:c989267d-9ecd-4f10-8f71-e0ccddef3205
Local pid:
pubs:9466
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP